# SDR AALA20151211001

- Difficulty date: December 10, 2015
- Submitted: December 11, 2015
- Operation: Air carrier
- Aircraft: N487AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49680
- Aircraft time: 77,199 hours, 40,618 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Transducer
- Condition: Damaged
- Location: Zone 700
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GNDED.  DURING TAKEOFF ROLL, WHEEL NOT TURNING LIGHT ILLUMINATED.  TAKEOFF ABORTED PRIOR TO 80 KNOTS.  FOUND BROKEN PINS AT NR 2 WHEEL SPEED TRANSDUCER.  R & R TRANSDUCER IAW AMM 32-43-02.
